Translator Disclaimer
September 2015 A multitype infinite-allele branching process with applications to cancer evolution
Thomas O. McDonald, Marek Kimmel
Author Affiliations +
J. Appl. Probab. 52(3): 864-876 (September 2015). DOI: 10.1239/jap/1445543852

Abstract

We extend the infinite-allele simple branching process of Griffiths and Pakes (1988) allowing the offspring to change types and labels. The model is developed and limit theorems are given for the growth of the number of labels of a specific type. We also discuss the asymptotics of the frequency spectrum. Finally, we present an application of the model's use in tumorigenesis.

Citation

Download Citation

Thomas O. McDonald. Marek Kimmel. "A multitype infinite-allele branching process with applications to cancer evolution." J. Appl. Probab. 52 (3) 864 - 876, September 2015. https://doi.org/10.1239/jap/1445543852

Information

Published: September 2015
First available in Project Euclid: 22 October 2015

zbMATH: 1326.60124
MathSciNet: MR3414997
Digital Object Identifier: 10.1239/jap/1445543852

Subjects:
Primary: 60J80
Secondary: 60J85

Rights: Copyright © 2015 Applied Probability Trust

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 3 • September 2015
Back to Top